# SDR UALA2013030601325

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,360 hours, 10,642 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 21
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

4 TIMES DURING FLT, LT PRIM ENGINE LOW HYD PRESS LT CAME ON BRIEFLY W-ASSC EICAS & RUD RATIO.  LEFT ENGINE DRIVEN PUMP ASSEMBLY REPLACED AS PER AMM. PRESSURE AND CASE DRAIN FILTERS REPLACED AS PER AMM. TESTS OKAY.
